# SDR DL76L071152

- Difficulty date: August 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 46,728 hours, 7,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, HAD 3 SMOKE DETECTORS GO OFF HAD HAZE AND ODOR IN CABIN.  RETURNING TO BHM FOR REPAIRS.  RAN RT ENGINE AT IDLE FOR 20 MIN, THEN TO T/O POWER.  NO SIGN SMOKE OR HAZE.  RAN LT ENG TO T/O WITH NO SIGN OF SMOKE ALSO INST LT/RT ISOL VLV FOR SIGN OF OIL.  NTF INSP RT ENG PRV FOR OIL. NTF.
